# SDR DALA2020011600331

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-211
- Aircraft serial: 7214
- Aircraft time: 10,314 hours, 5,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10WL EMERGENCY LIGHT POWER SUPPLY FAILS SYSTEM TEST, REPLACED 1L & 1R SLIDE ASSY.
